Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Med C

Liver Pain on Accutane

Well, I'm on day 27 of my Accutane course!

Here's a list of side effects thus far:

Dry skin, lips, nose ... back/neck pains ... fatigue ... side pains (liver?)

I'm most worried about the side pains because I believe it could be my liver, and I still have to pass another blood test to continue on with Accutane. Is this a common side effect at all, or do I possibly have a weak liver at this point?

Anyone else experience this? Thanks.

Share this post


Link to post
Share on other sites

Dry skin, lips, nose ... back/neck pains ... fatigue ... side pains (liver?)

Hmm not to sure about the last one in particular i don't really get. I think you should tell your Dermatoligist about this...

For the others are you using dry skin moistoriers and lip balm? as well as vaseline for your nose?

Share this post


Link to post
Share on other sites

Right I had the same problems and decided to stop the course on my own will. I was taking 30mg for around 2 weeks and the pain was getting worse and worse. The pain was at it worse in the morning until I had some food and then it subsided.

I went to my dermatologist and I told her I've stopped and why.. She got me to get a blood test done and she said that my liver is fine.. I've done some research on the net and many websites say that liver problems can't be found from blood tests unless your liver is extremly damaged.. You can get a liver biopsy done (they take a little section of your liver out and exame it)..

If I were you I'd stop taking the roaccutane. But I'm no medical person so I can't decide whats best for you..

Luckily, the liver has the capability of regenerating itself if given the right nutrients and herbs and cutting out things like alcohol, etc . I'm currently taking milk thistle, cod liver oil, sometimes beetroot, more fruit and veg compared to before and my liver seems to be getting better.. Half a lemon squeezed with a glass of warm water is supposed to be good if you have it first thing in the morning because it 'wakes' your liver up..

Have a look on the internet about herbs, etc... theres a lot of information on there..

It might be a waste of time seeing your doctor because there is no medication that will help regenerate the liver... You've gota use herbs, good diet, etc..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×